# SDR 08FDEA01859

- Difficulty date: May 16, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 44,006 hours, 27,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65175291
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE LT FUSELAGE STA 1323 ABOVE STRL 18.  CUTOUT DAMAGED AREA APPROX 2 7/8 INCH BY 2 INCH IAW B727 SRM 53-30-3 FIG 14, FABRICATED DOUBLER REPAIR MATERIAL 2024-T3 .063 PO NR 9006773 DIM 11 INCH BY 10 INCH FILLER MATERIAL 2024-T3 .050 PO NR 9006742 DIM 2 INCH BY 1 INCH AND STRUCTURAL FILLER MATERIAL 2024-T3 .050 PO NR 9006742 DIM 2 INCH BY 13 1/4 INCH IAW SRM 53-30-3 FIG 14 AND 53-30-2 FIG 3.  INSTALLED REPAIR PARTS ON LT FUSELAGE STA 1323 STR 18 IAW SRM 51-30-2 AND 53-30-3 FIG 14.
